Natazia User Reviews

Natazia - User Reviews

Natazia User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Natazia sorted by most helpful. Patient Discussions FAQs


Comment from: avn, 19-24 on Treatment for less than 1 month (Patient) Published: August 16

I was on and off orthotricyclin lo and had to stop because of the price increase. My face started to breakout again terribly, and my gyeno recommended this brand name pill, Natazia. I didn't have any physical problems but in the one month I took it, I was a different person. Irritable, cranky which led to the person I was seeing to dislike me which then led to my depression and crying all day every day. I am naturally a sensitive person, but I was really depressed. I threw the pack out soon after, and my emotions started to normalize. I hate this pill. After a few months, I am now on Tri Sprintec to see if it'll clear my acne.

Related Reading: Sprintec

Comment from: alh1290, 35-44 on Treatment for 1-6 months (Patient) Published: January 30

I have been on Natazia for a month and a half. Have had breakouts and feeling very tired all the time but more than anything is the mood swings. I go from crying to really angry. If this doesn't change will be changing to something new.

Comment from: ritabell, 35-44 on Treatment for 1-6 months (Patient) Published: January 26

I have never been able to take BC pills. I'm hormonally challenged and every pill that I've ever tried made me moody and depressed. Weight gain has also been an issue in the past. So far, I really like this pill. I haven't had any serious side effects and my period is almost non-existant. However...My gums hurt. Is this a possible side effect?

Comment from: laurvs09, 19-24 on Treatment for 1-6 months (Patient) Published: December 26

I started taking this BC a month ago. I am now on the end of my second pack. I have gotten no period (not preg...tests taken) and am in a constant state of depression. I am never happy and always have the urge to cry. I have never felt this way before in my life! I have recently decided to stop taking Natazia and switch to something else, not sure yet but something.

Comment from: hooplala, 19-24 on Treatment for 1-6 months (Patient) Published: November 30

This BC has turned me into a psychopath. I just started my third pack a week ago and have decided to stop. I cry all the time, have constant panic attacks, and the mood swings are constant and raging. It has also stopped my period completely (and no I'm not pregnant...taken tests).

Related Reading: panic attacks

Comment from: Tiff, 19-24 on Treatment for 2-5 years (Patient) Published: May 21

I have been on Natazia for over 2 years. Up until 6 months ago, it was great. however, I now have break-through bleeding constantly, and my periods are getting more irregular, my migraines and HOT FLASHES are getting more constant, I want to cry or kill someone a week before and during my period, my weight has been consistent- but when i have my period, i devour chocolate like there is no tomorrow. This month my hot flashes didnt stop, my period started full throttle again a week into the pack, and my sex drive has definitely gone down in the last 3 months. my bf thinks i dont want to do anything with him anymore. i am going to get my blood tested for hormonal problems next week and im switching back to NuvoRing. If you get any of these symptoms, go to your OBGYN and ask them for a blood test to see if your own hormones are good- the 4 phase cycle may be ruining your natural flow of hormones.

Related Reading: HOT FLASHES

Comment from: Lucy, 25-34 on Treatment for 1-2 years (Patient) Published: January 08

I reviewed this drug before and really liked it. After one year, however, I am switching to another pill. Natazia gives me terrible headaches, depression, and I've gained 10lbs. It did increase my libido, but the other side effects just aren't worth it.

Comment from: Gilette26, on Treatment for 1-6 months (Patient) Published: January 05

I have been on Natazia for about 5 months now and there are things I love, and things I hate. I went on this since it contains estrogen and on any other BC I was having my period every other week! Weeks 2 and 4, full periods! I am 24 yrs old and very much in shape. I am an exercise instructor and have no need to lose weight. Ever since I started taking Natazia I have lost 10 lbs! I have never experienced this with birth control before and cannot explain it. I've slightly been taking advantage of being able to eat things like nachos now and not gain weight, but it's too thin for me and sadly my D-cup boobies are now a small C. :( I seem to skip my period every other month, but haven't been on it long enough to determine a true pattern. Sometimes I spot during week 2 and it's heavier than my actual scheduled period (when I do get it). The only thing I don't like is that when I miss my period I get nervous that I'm pregnant, so I've spent a ton of money on pregnancy tests! Thankfully, never positive though (bf and I are not ready for that yet). I skipped my period this past weekend, and now I am cramping pretty badly and have a decent amount of clear discharge which is worrying me. My skin has had a few break-outs around the time of my period, but most of the month I'm clear. Other than the constant pregnancy scare and decrease in my breast size (the rest of the weight loss I'll take any day), I love this birth control and do not plan on changing! The only other option I would consider is Mirena.

Related Reading: breast | Mirena


Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


Women's Health

Find out what women really need.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations

NIH talks about Ebola on WebMD